gynecologist-icon
Light spotting
I m suffering light spotting while taking contraceptive pills.. I m taking unwanted 21 since last month this is my 2nd strip n i taken only 8 pills n start spotting.. My last period date was 18th Nov. I m very worried... now plz tell me ... pills continue rakhu ya chhod du..
59 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Connect with me for online consultation for details BeBorn Gynecology Santacruz Mumbai
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.